A remark on endomorphisms of abelian varieties over function fields of finite characteristic

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

Assuming Tate’s finiteness conjecture, we prove some consequences of Tate’s conjecture on homomorphisms of abelian varieties.

Original languageEnglish (US)
Pages (from-to)477-480
Number of pages4
JournalMathematics of the USSR - Izvestija
Volume8
Issue number3
DOIs
StatePublished - Jun 30 1974

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A remark on endomorphisms of abelian varieties over function fields of finite characteristic'. Together they form a unique fingerprint.

  • Cite this